# SDR SIMA20221218001

- Difficulty date: December 18, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 9,169 hours, 5,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Heat Exchanger
- Condition: Fod
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT CABIN BECAME HOT FOR ABOUT ONE MINUTE WHICH CAN BE NORMAL BUT FLIGHT ATTENDANT SAID CABIN HAD SMOKEY HAZE FOR ABOUT TWO MINUTES. "TRANSFERRED FROM AML PAGE 4944502 ITEM 1"-C/A-WHILE PERFORMING FIM TASK 21-20-00 FOUND COFFEE RESIDUE ON THE R/H HEAT EXCHANGER. PERFORMED DUAL HEAT EXCHANGER # 2 CLEANING IAW EO EJ-2100-006. REF NRWC 079-DFW-01790 AND 079-DFW-01791.WHILE PERFORMING OPS CHEKS NO HAZE NOTED. OPC GOOD.
